Aa
A
A
Close
Avatar universal
Vomiting while taking Prenatals?
Hi! I'm seventeen years old and 10 weeks, 4 days pregnant. I'm having a problem taking my prenatal vitamins. I have no morning sickness whatsoever. I only vomit when I take my prenatal. I'm nit sure if this is just because I'm thinking about it too much or what. It's only when it's going down my throat. But I've tried the big horse pills to swallow. After a couple days, that made me vomit. Then, I went to the gummies. I was good for a couple weeks, then started vomiting like before. Finally, I tried Flintstones. I actually ate those with my morning cereal. Then today, it happened again. I was wondering if this is normal? Or if anyone is "tricks" they do to get and keep them down..
My doctor said maybe try to wait two weeks, but I just want my baby to have the best health. It makes me nervous to wait.
Thanks.
Cancel
8 Answers
Page 1 of 1
Avatar universal
My first pregnancy i had to take my prenatals before bed bc they made me sick in the mornings.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I'm 18 and the same thing happened to me a couple weeks ago. I'm only 8 weeks pregnant, but for two weeks I would throw the pills back up after I took them. My doctor told me it was because my body had enough of some of those vitamins. Prenatal are pretty much all the same dosage, so what you need to do it cut the pill or gummy in half and take it with dinner and then the other half before bed. This way it gives your body time to digest each half separately. If the half doesn't work, try a third or a fourth until your body can handle it! Good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Take it with food! It helps not to make you sick...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I've always taken it with food, but I'm definitely going to try the cutting idea.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Try a prenatal without iron in it. I had this problem too but my doctor recommended taking 2 of the flintstone vitamins a day instead because all you need is the folic acid and DHT (or something like that). Most prenatals have more than necessary iron in them and make you reeeally sick when you take them.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Dont take them with milk of after drinking milk wsit couple hrs.dnt drink them with coffe or after.try having some food  in,stomach bfre takinv them.try drinking them with natural orange juice.nt artificial flavor.goodluck ! ;-)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Im 9 weeks 4 days and mine still make me sick so i started taking them at night before bed and it really helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I couldn't take mine for a few days bc of that.  I made sure to at least eat a bowl of cream of wheat cereal in the mornings bc it has a lot of extra vitamins in it. Other than that I just had to keep trying the vitamins until my body kept em down again.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pregnancy: April 2014 Babies Community Resources